MAUDE Adverse Event Report: Axogen Corporation Axoguard HA+ Nerve Protector; Nerve Cuff

Axogen Corporation Axoguard HA+ Nerve Protector; Nerve Cuff
Model Number AGHA36
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Purulent Discharge (1812); Impaired Healing (2378)
Date of Event 05/04/2026
Type of Reportable Event Serious Injury

Brand Name
Axoguard HA+ Nerve Protector
Common Device Name
Nerve Cuff
Manufacturer (Section D)
Axogen Corporation
111 w oak ave
suite 500
tampa FL 33602
Manufacturer (Section G)
Evergen
1425 innovation place
west lafayette IN 47906
Manufacturer Contact
rachel thomas
111 w oak ave
suite 500
MDR Report Key50904113
Report Number3017860045-2026-00017
Device Sequence Number12271408
Product Code JXI
UDI-Device Identifier10850828007135
UDI-Public(01)10850828007135(17)270318(30)1(10)LB1700653
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAGHA36
Device Lot NumberLB1700653
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient SexFemale